# SDR CALA2018022100729

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 59,987 hours, 25,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 9192
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EPSU FAILED TO TEST.  FOUND RIGHT POWER SUPPLY AT FAULT.  REPLACED THE EPSU IAW AMM 33-51-38-400-001. PERFORMED BITE TEST AND FOUND EMERGENCY LIGHTS OPS CKS GOOD.
